# SDR DALA2022042502889

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,029 hours, 22,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 DTA 598870-14 SUFFERED LIGHTNING STRIKE DAMAGE. AFTER INSPECTION , SEVERAL DAMAGED AREAS WERE NOTED. CORRECTIVE ACTION: REF ERA 598870-14 REV A. (2204363)
